# SDR SWIA200920932

- Difficulty date: January 24, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 15,735 hours, 13,536 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2192
- Condition: Failed
- Location: Te Flaps
- Part time: 56 hours, 49 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5951 - FLAPS FAIL AT 20 DEGREE POSITION.  REPLACED RIGHT BPSU, PN 855D100-15 SN OFF 2192.
